MAUDE Adverse Event Report: CONFORMIS, INC ITOTAL G2; TOTAL KNEE REPLACEMENT - POSTERIOR STABILIZING

CONFORMIS, INC ITOTAL G2; TOTAL KNEE REPLACEMENT - POSTERIOR STABILIZING
Model Number TPS010060001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Limb Pain (4836)
Date of Event 09/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient returned to the surgeon with knee instability.A revision poly has been requested for additional constraint.
 
Additional Manufacturer Narrative
Review of production records reveals no abnormalities that could contribute to the reported adverse event.In a conversation with the operating physician, it was communicated that the patient has flexion instability and felt that a custom constrained insert would be the best clinical solution, as the patient does not have global instability that could be resolved with simply a thicker insert.The device has not been received by the manufacturer for evaluation.

Brand Name
ITOTAL G2
Common Device Name
TOTAL KNEE REPLACEMENT - POSTERIOR STABILIZING
Manufacturer (Section D)
CONFORMIS, INC
600 research dr
wilmington MA 01887
Manufacturer (Section G)
RESTOR3D, INC
4001 nc hwy 54
ste 3160
durham NC 27709
Manufacturer Contact
brianna prindle
4001 nc hwy 54
ste 3160
durham, NC 27709
MDR Report Key23327789
Report Number3004153240-2025-00017
Device Sequence Number16095376
Product Code JWH
UDI-Device IdentifierM572TPS0100600011
UDI-PublicM572TPS0100600011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/28/2023
Device Model NumberTPS010060001
Device Catalogue NumberTPS-010-0600
Device Lot Number0497209
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Initial Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown